# SDR IPXA2017012313128

- Difficulty date: December 28, 2016
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 60,626 hours, 15,339 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB71231
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LT WING FIXED L/E LOWER EXTERIOR SKIN CHAFE DAMAGE XIS164. REPAIRED L/E CHAFE DAMAGE PER EA 011-5730-01-A6561 REV IR AND EO MD11-5730-62882-A. (MINOR)
